Arkiv för Matematik

  • Ark. Mat.
  • Volume 9, Number 1-2 (1971), 65-90.

Convergence almost everywhere of certain singular integrals and multiple Fourier series

Per Sjölin

Full-text: Open access

Article information

Source
Ark. Mat. Volume 9, Number 1-2 (1971), 65-90.

Dates
Received: 4 November 1970
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.afm/1485894445

Digital Object Identifier
doi:10.1007/BF02383638

Mathematical Reviews number (MathSciNet)
MR336222

Zentralblatt MATH identifier
0212.41703

Rights
1971 © Institut Mittag-Leffler

Citation

Sjölin, Per. Convergence almost everywhere of certain singular integrals and multiple Fourier series. Ark. Mat. 9 (1971), no. 1-2, 65--90. doi:10.1007/BF02383638. http://projecteuclid.org/euclid.afm/1485894445.


Export citation

References

  • Calderón, A. P., and Zygmund, A., On the existence of certain singular integrals. Acta Math. 88 (1952), 85–139.
  • ——, On singular integrals. Amer. J. Math. 78 (1956), 289–309.
  • ——, Algebras of certain singular operators. Amer. J. Math. 78 (1956), 310–320.
  • Carleson, L., On convergence and growth of partial sums of Fourier series. Acta Math. 116 (1966), 135–157.
  • Fefferman, C., On the convergence of multiple Fourier series. To appear.
  • Fefferman, C., On the divergence of multiple Fourier series. To appear.
  • Hunt, R. A., On the convergence of Fourier series. Orthogonal expansions and their continuous analogues. Proceedings of the Conference held at Southern Illinois University, Edwardsville, 1967. SIU Press, Carbondale, Illinois, 1968.
  • —, On L(p, q) spaces. Enseignement Math. 12 (1966), 249–276.
  • Kaczmarz, S., zur Theorie der Fourierschen Doppelreihen. Studia Math. 2 (1930), 91–96.
  • Shapiro, V. L., Fourier series in several variables. Bull. Amer. Math. Soc. 70 (1964), 48–93.
  • Sjölin, P., An inequality of Paley and convergence a.e. of Walsh — Fourier series. Ark. Mat. 7 (1968), 551–570.
  • Stein, E. M., Localization and summability of multiple Fourier series. Acta Math. 100 (1958), 93–147.
  • — On certain exponential sums arising in multiple Fourier series. Ann. of Math. 73 (1961), 87–109.
  • Stein, E. M., Intégrales singulières et fonctions différentiables de plusieurs variables. Publications Mathématiques d'Orsay, 1967.
  • —, and Weiss, G., An extension of a theorem of Marcinkiewicz and some of its applications. J. Math. Mech. 8 (1959), 263–284.
  • Tevzadze, N. R., On the convergence of the double Fourier series of quadratic summable functions (Russian). Svobŝĉ. Akad. Nauk Gruzin. SSR 58 (1970), 277–279.
  • Zygmund, A., On certain lemmas of Marcinkiewicz and Carleson. J. Approximation Theory 2 (1969), 249–257.
  • Zygmund, A., Trigonometric series, vol. I, 1959.
  • Zygmund, A., Trigonometric series, vol. II, 1959.